Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Headaches, nose bleeds. Taking dicyclomine. History of dysfunctional gallbladder with biliary colic. Causes for symptoms?

I have had a mild headache on and off for several weeks with a bubbly popping sensation in my temples. Today I felt a big pop in my right temple and soon thereafter my right nasal passage began bleeding moderately. I take no medications other than dicyclomine once daily for IBS/dysfunctional gallbladder with biliary colic . What may be the cause of these odd sensations and nosebleed? I am a fairly healthy 25 year old female with no health issue other than a dysfunctional gallbladder with biliary colic.
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
check ur BP first if it is normal, HO to a ENT specialist . somany reasons are there for nasal bleeding . Check ur coagulation profile and Liver function tests
Answered: Sun, 11 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor